# SDR HALA000004

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - MAINTENANCE ENTRY:  NR 2 ENGINE FIRE B-LOOP INOPERABLE.  OK TO CONTINUE PER MEL 26-1-1.  MPCW ON OVERNIGHT REPLACED NR 2 ENGINE B-LOOP PYLON ELEMENT CONNECTOR.  OPS CHECK OK.  (X)
